# SDR P5CA2022032100091

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 83,124 hours
- System (JASC): 2561 · Life Jacket
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 28620
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK, ONE INERTIAL REEL ACCIDENTALLY DEPOYED, 6 REMAIN OPERATIONAL(REMOVED FROM THE A/C).( TRANSFER TO MDDR 162932, PER MEL 25-61-01-01, CAT "C", DUE DATE: 31MAR22. DISP: JA @ 1601Z.  /  CVG MX-21MAR: LP 1543129, ITEM M4: INSTALLED #1 DESCENT DEVICE IAW AMM 25-61-05. THIS CLEARS DMI # 162932. MCC NOTIFIED, PLACARDS REMOVED. TIME AND INITIALS: 1929Z, JOL. )
